Journal article icon

Journal article

Velocity-induced numerical solutions of reaction-diffusion systems on continuously growing domains

Abstract:

Reaction-diffusion systems have been widely studied in developmental biology, chemistry and more recently in financial mathematics. Most of these systems comprise nonlinear reaction terms which makes it difficult to find closed form solutions. It therefore becomes convenient to look for numerical solutions: finite difference, finite element, finite volume and spectral methods are typical examples of the numerical methods used. Most of these methods are locally based schemes. We examine the im...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jcp.2006.11.022

Authors


Madzvamuse, A More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF COMPUTATIONAL PHYSICS
Volume:
225
Issue:
1
Pages:
100-119
Publication date:
2007-07-01
DOI:
EISSN:
1090-2716
ISSN:
0021-9991
URN:
uuid:b090849f-db02-44d6-abbd-cd4e41fd281b
Source identifiers:
27899
Local pid:
pubs:27899

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP